Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 62–70 (Mi zvmmf8574)  

This article is cited in 2 scientific papers (total in 2 papers)

Examples of numerical solutions of the stable Kadomtsev–Petviashvili equation with sources

S. P. Popov

Moscow

Full text: PDF file (1446 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.6:537.812
Received: 28.12.1994
Revised: 08.04.1995

Citation: S. P. Popov, “Examples of numerical solutions of the stable Kadomtsev–Petviashvili equation with sources”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 62–70

Citation in format AMSBIB
\Bibitem{Pop96}
\by S.~P.~Popov
\paper Examples of numerical solutions of the stable Kadomtsev--Petviashvili equation with sources
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 62--70
\mathnet{http://mi.mathnet.ru/zvmmf8574}
\zmath{https://zbmath.org/?q=an:1161.83448}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8574
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Popov, “Numerical implementation of two-soliton solutions to the Kadomtsev–Petviashvili equation”, Comput. Math. Math. Phys., 40:10 (2000), 1447–1455  mathnet  mathscinet  zmath
    2. V. N. Diesperov, S. P. Popov, “The structure of an unsteady transonic flow around a flat plate with transverse slot injection”, Comput. Math. Math. Phys., 42:11 (2002), 1677–1687  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:177
    Full text:82
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021